MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX EX IMPL TI 4.0X19; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX EX IMPL TI 4.0X19; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.641
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 4.On (b)(6) 2021, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility, bleeding and inflammation.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
CM TITAMAX EX IMPL TI 4.0X19
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key12260581
Report Number0001222315-2021-12669
Device Sequence Number11716766
Product Code DZE
UDI-Device Identifier07898237568898
UDI-Public07898237568898
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
Report Date (Section F) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2019
Device Model Number109.641
Device Catalogue Number109.641
Device Lot Number800126084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/17/2022
Device Age84 MO
Event Location Other
Date Report to Manufacturer07/09/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale